Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 3, Pages 328–346 (Mi zvmmf1042)  

This article is cited in 3 scientific papers (total in 3 papers)

The experimental analysis of a new adaptive method for a polyhedral approximation of multidimensional convex bodies

L. V. Burmistrova

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (2920 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:3, 314–330

Bibliographic databases:
UDC: 519.651
MSC: Primary 52A27; Secondary 65D18, 41A25, 41A63
Received: 05.03.2002
Revised: 29.08.2002

Citation: L. V. Burmistrova, “The experimental analysis of a new adaptive method for a polyhedral approximation of multidimensional convex bodies”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003), 328–346; Comput. Math. Math. Phys., 43:3 (2003), 314–330

Citation in format AMSBIB
\Bibitem{Bur03}
\by L.~V.~Burmistrova
\paper The experimental analysis of a new adaptive method for a polyhedral approximation of multidimensional convex bodies
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 3
\pages 328--346
\mathnet{http://mi.mathnet.ru/zvmmf1042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993753}
\zmath{https://zbmath.org/?q=an:1075.52504}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 3
\pages 314--330


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1042
  • http://mi.mathnet.ru/eng/zvmmf/v43/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Kamenev, “The initial convergence rate of adaptive methods for polyhedral approximation of convex bodies”, Comput. Math. Math. Phys., 48:5 (2008), 724–738  mathnet  crossref  mathscinet  zmath  isi
    2. G. K. Kamenev, “Duality theory of optimal adaptive methods for polyhedral approximation of convex bodies”, Comput. Math. Math. Phys., 48:3 (2008), 376–394  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Lotov, A. I. Pospelov, “The modified method of refined bounds for polyhedral approximation of convex polytopes”, Comput. Math. Math. Phys., 48:6 (2008), 933–941  mathnet  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:202
    Full text:90
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021